LymeNet Home LymeNet Home Page LymeNet Flash Discussion LymeNet Support Group Database LymeNet Literature Library LymeNet Legal Resources LymeNet Medical & Scientific Abstract Database LymeNet Newsletter Home Page LymeNet Recommended Books LymeNet Tick Pictures Search The LymeNet Site LymeNet Links LymeNet Frequently Asked Questions About The Lyme Disease Network LymeNet Menu

LymeNet on Facebook

LymeNet on Twitter




The Lyme Disease Network receives a commission from Amazon.com for each purchase originating from this site.

When purchasing from Amazon.com, please
click here first.

Thank you.

LymeNet Flash Discussion
Dedicated to the Bachmann Family

LymeNet needs your help:
LymeNet 2020 fund drive


The Lyme Disease Network is a non-profit organization funded by individual donations.

LymeNet Flash Post New Topic  New Poll  Post A Reply
my profile | directory login | register | search | faq | forum home

  next oldest topic   next newest topic
» LymeNet Flash » Questions and Discussion » Medical Questions » Rifampin and bruising

 - UBBFriend: Email this page to someone!    
Author Topic: Rifampin and bruising
Myco
LymeNet Contributor
Member # 9536

Icon 1 posted      Profile for Myco     Send New Private Message       Edit/Delete Post   Reply With Quote 
I have been on 300mg Rifampin 2x daily for a few months now and 1000mg Cipro.

I'm doing well but suddenly noticed severe bruising on my legs from lightly bumping into a chair, and have other bruises from just brushing into hard surfaces.

There were a few days where I missed my rifampin dose (not many) and I am wondering if this is a side effect. Tried to do a search and nothing much came up.

Any advice or thoughts on this? Also checking with my LLMD.

Thanks!

Posts: 761 | From USA | Registered: Jul 2006  |  IP: Logged | Report this post to a Moderator
DKat
LymeNet Contributor
Member # 30941

Icon 1 posted      Profile for DKat     Send New Private Message       Edit/Delete Post   Reply With Quote 
I'm looking forward to hearing any wisdom others (or your llmd) may share.

I've been taking Rifampin several months and notice the same bruising problem.

--------------------
Ecclesiastes 4:9-10 Two people are better off than one, for they can help each other succeed. If one person falls, the other can reach out and help.

Posts: 338 | From NEPA | Registered: Mar 2011  |  IP: Logged | Report this post to a Moderator
Haley
Frequent Contributor (1K+ posts)
Member # 22008

Icon 1 posted      Profile for Haley     Send New Private Message       Edit/Delete Post   Reply With Quote 
Yes. I had bruising all over my legs when I was on Rifampin. I believe it is listed as one of the side effects.
Posts: 2232 | From USA | Registered: Aug 2009  |  IP: Logged | Report this post to a Moderator
Myco
LymeNet Contributor
Member # 9536

Icon 1 posted      Profile for Myco     Send New Private Message       Edit/Delete Post   Reply With Quote 
Did your LLMD advise to stop or continue? How were your platelet counts?
Posts: 761 | From USA | Registered: Jul 2006  |  IP: Logged | Report this post to a Moderator
smiles132002
LymeNet Contributor
Member # 7949

Icon 1 posted      Profile for smiles132002     Send New Private Message       Edit/Delete Post   Reply With Quote 
I have become anemic from all the meds over the past 5 years I've been on. I used to just bruise a lot but the doctors said that I just had fair skin. They did some lab work two years ago and turns out I am anemic. I was below 10 on the blood work that was 10 which the blood doctor seemed to be very concerned about. I now take 324mgs of ferrous. I also notice that my blood doesn't clot quickly like it used to, even with a small prick for blood work.

I am also on riphamin, but did not know that was a side effect. I have been on it before but stopped about a year ago and I am back on it. Along with alina, mino, valtrex, and ketek.

Posts: 484 | From Burlingame, Ca | Registered: Sep 2005  |  IP: Logged | Report this post to a Moderator
   

Quick Reply
Message:

HTML is not enabled.
UBB Code is enabled.

Instant Graemlins
   


Post New Topic  New Poll  Post A Reply Close Topic   Feature Topic   Move Topic   Delete Topic next oldest topic   next newest topic
 - Printer-friendly view of this topic
Hop To:


Contact Us | LymeNet home page | Privacy Statement

© 1993-2020 The Lyme Disease Network of New Jersey, Inc.
All Rights Reserved.
Use of the LymeNet Site is subject to the Terms and Conditions.

Powered by UBB.classic™ 6.7.3


The Lyme Disease Network is a non-profit organization funded by individual donations. If you would like to support the Network and the LymeNet system of Web services, please send your donations to:

The Lyme Disease Network of New Jersey
907 Pebble Creek Court, Pennington, NJ 08534 USA


| Flash Discussion | Support Groups | On-Line Library
Legal Resources | Medical Abstracts | Newsletter | Books
Pictures | Site Search | Links | Help/Questions
About LymeNet | Contact Us

© 1993-2020 The Lyme Disease Network of New Jersey, Inc.
All Rights Reserved.
Use of the LymeNet Site is subject to Terms and Conditions.